A 26-year-old female asked:
My doctor prescribed me sertraline 25 mg. if i stop taking it after a month or two will i go through a withdrawl? it was presbribed to me for anxiety.
1 doctor answer • 1 doctor weighed in
Family Medicine 14 years experience
Not likely...: And if you did, the symptoms would be very minor. Always let your doctor know if you are stopping a medication of this type, so they can offer you any other advice, but 25 mg is a low dose, and you have not been taking it very long. I wouldn't expect many side effects.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.